Alert archive / Louisiana / Small Craft Advisories in 2011

Small Craft Advisory 63, NWS Lake Charles, LA

January 20, 2011

NWS Lake Charles, LA issued this small craft advisory at Jan 20, 2011, 9:28 AM CST. It took effect at Jan 20, 2011, 6:00 PM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2011, 9:28 AM CST (15:28 UTC)
In effect from
Jan 20, 2011, 6:00 PM CST
Expired
Jan 21, 2011, 11:00 AM CST
In force
17 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WHUS74 KLCH 201528
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
928 AM CST THU JAN 20 2011

...SMALL CRAFT ADVISORY TONIGHT...

.A STRONG COLD FRONT WILL SWEEP ACROSS THE NORTHWEST GULF LATE
THIS AFTERNOON AND EVENING. STRONG NORTHERLY WINDS WILL FOLLOW IN
ITS WAKE WITH POSSIBLE GUSTS TO NEAR GALE FORCE.

GMZ450-452-455-470-472-475-202200-
/O.NEW.KLCH.SC.Y.0063.110121T0300Z-110121T1500Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
928 AM CST THU JAN 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST FRIDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 8 FEET OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
384 
WHUS74 KLCH 202218
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
418 PM CST THU JAN 20 2011

...SMALL CRAFT ADVISORY TONIGHT...

.A STRONG COLD FRONT WILL SWEEP ACROSS THE NORTHWEST GULF LATE
THIS AFTERNOON AND EVENING. STRONG NORTHERLY WINDS WILL FOLLOW IN
ITS WAKE WITH POSSIBLE GUSTS TO NEAR GALE FORCE.

GMZ430-432-435-210500-
/O.NEW.KLCH.LO.Y.0002.110121T0600Z-110121T1800Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
418 PM CST THU JAN 20 2011

...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST FRIDAY. 

* LOW WATER: STRONG NORTHERLY WINDS WILL WILL RESULT IN COASTAL
  LAKES AND BAYS TIDES RUNNING NEAR 1 FOOT BELOW NORMAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ450-452-455-470-472-475-210500-
/O.EXT.KLCH.SC.Y.0063.110121T0000Z-110121T1500Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
418 PM CST THU JAN 20 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 8 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
010 
WHUS74 KLCH 210053
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
653 PM CST THU JAN 20 2011

...SMALL CRAFT ADVISORY TONIGHT...

.A STRONG COLD FRONT CROSSING THE NORTHWEST GULF THIS EVENING WILL
BRING STRONG NORTHERLY WINDS WITH POSSIBLE GUSTS TO NEAR GALE
FORCE TONIGHT.

GMZ430-432-435-211100-
/O.EXB.KLCH.SC.Y.0063.000000T0000Z-110121T1200Z/
/O.CON.KLCH.LO.Y.0002.110121T0600Z-110121T1800Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
653 PM CST THU JAN 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. A LOW
WATER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST FRIDAY. 

* WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. LAKE AND BAY WATERS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-470-472-475-211100-
/O.CON.KLCH.SC.Y.0063.000000T0000Z-110121T1500Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
653 PM CST THU JAN 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. 

* WINDS AND SEAS: NORTH WINDS 20 TO 25 KNOTS WITH LOCALLY HIGHER 
  GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 8 FEET OFFSHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
047 
WHUS74 KLCH 211216
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
616 AM CST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS MORNING...

.HIGH PRESSURE WILL BUILD ACROSS THE AREA TODAY. THIS WILL ALLOW
FOR DECREASING WINDS ACROSS THE COASTAL WATERS THIS MORNING. WINDS WILL
DIMINISH TO THE 10 TO 15 KNOT RANGE BY THIS AFTERNOON.

GMZ430-432-435-211800-
/O.EXP.KLCH.SC.Y.0063.000000T0000Z-110121T1200Z/
/O.CON.KLCH.LO.Y.0002.000000T0000Z-110121T1800Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
616 AM CST FRI JAN 21 2011

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A LOW WATER
ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ450-452-455-470-472-475-211800-
/O.EXT.KLCH.SC.Y.0063.000000T0000Z-110121T1800Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
616 AM CST FRI JAN 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON CST TODAY. 

* WINDS AND SEAS: NORTH WINDS NEAR 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 3 TO 5 FEET NEAR SHORE AND 5 TO 7 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
377 
WHUS74 KLCH 211700
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1100 AM CST FRI JAN 21 2011

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON...

GMZ450-452-455-470-472-475-211800-
/O.CAN.KLCH.SC.Y.0063.000000T0000Z-110121T1800Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
1100 AM CST FRI JAN 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

GMZ430-432-435-211800-
/O.CON.KLCH.LO.Y.0002.000000T0000Z-110121T1800Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
1100 AM CST FRI JAN 21 2011

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

TIDE READINGS ARE CURRENTLY NEAR OR BELOW -1.0 FT MLLW...BUT WILL
BEGIN RISING EARLY THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

13

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 5:54 AM CST, 3 hours 34 minutes earlier.

Area forecast discussion, Jan 20, 5:54 AM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
554 AM CST THU JAN 20 2011

.DISCUSSION...12Z TAF ISSUANCE.

&&

.AVIATION...
MVFR TO VFR CIGS THIS MORNING AT ALL LOCATIONS WILL CONTINUE AND
MAY EVEN LOWER SOME MORE THIS MORNING. COLD FRONT THIS MORNING
LOCATED NEAR A KTRL TO KJCT LINE WILL MOVE RAPIDLY TO THE EAST
DURING THE DAY. SOME OF THE GUIDANCE IS BREAKING OUT SHRA IN
ADVANCE OF THE FRONT. AT THIS TIME THE ONLY PRECIPITATION OF NOTE
IS NEAR KDFW.

WILL MAINTAIN THE VCSH IN THE GOING TAFS AND INCLUDE A PROB30
ALONG THE FRONT. THERE WILL BE AN ABRUPT INCREASE IN THE WIND
SPEEDS IN THE WAKE OF THE FRONT. TIMING WILL HAVE TO ADJUSTED AS
THE DAY PROGRESSES...HOWEVER AT THIS TIME EXPECTING FRONT TO KAEX
AND KBPT AROUND 210000Z OR SHORTLY BEFORE. KLCH BETWEEN 210000Z AND
210200Z. TOWARDS KLFT AND KARA TIMING WILL BE BETWEEN 210300Z AND 210500Z.

BRAZZELL

&&

.PREV DISCUSSION... /ISSUED 417 AM CST THU JAN 20 2011/

DISCUSSION...
LATEST SFC ANALYSIS SHOWS A COLD FRONT EXTENDING FROM THE OZARKS
SWWD TO LOW PRESSURE OVER CNTL TX. MEANWHILE WATER VAPOR IMAGERY
SHOWS A SHORTWAVE MOVING OUT OF THE SRN ROCKIES TOWARD THE SRN
PLAINS. ACROSS THE FORECAST AREA...SFC OBS AND SATELLITE IMAGERY
SHOW LOW CLOUDS SHROUDING THE REGION AS GOOD LOW-LEVEL MOISTURE IS
TRAPPED BELOW A GOOD INVERSION AROUND H9. SOME RESTRICTIONS TO
VISIBILITY ARE NOTED...BUT NONE ARE STRONG ENOUGH ATTM TO WARRANT
ANY FOG MENTION IN THE GRIDS/ZONES. REGIONAL 88DS ARE PPINE WITH A
DRY AIRMASS LINGERING ABOVE H9.

LATEST SUITE OF MODEL RUNS CONTINUE TO EXHIBIT A PROGRESSIVE
PATTERN WITH SYSTEMS AFFECTING THE FORECAST AREA TODAY AND AGAIN
ON MONDAY. SHORTWAVE MOVING OUT THE ROCKIES WILL PUSH THE SRN
PLAINS COLD FRONT INTO THE FORECAST AREA THIS AFTERNOON...EXITING
THE ERN ZONES AFTER DARK. FORECAST SOUNDINGS INDICATE ATMOSPHERIC
MOISTENING UP THROUGH ABOUT H7 WITH HIGHEST MOISTURE NOTED ACROSS
THE NRN ZONES...THUS POPS ARE TRENDED FROM LOW END POPS NEAR THE
COAST TO GOOD CHANCE FOR THE NRN TIER OF ZONES. POPS GRADUALLY
TRENDED TO ZERO TONIGHT AS THE FRONT DEPARTS AND DRIER AIR BEGINS
TO FILTER OVER THE REGION. MAIN FORECAST ISSUE THEN BECOMES TEMPS
WITH COLD AIR OF SRN CANADIAN ORIGIN BUILDING OVER. MINS TONIGHT
WILL BE BORDERLINE FREEZING OVER THE NRN 1/2 OF THE AREA...AND
THUS HAVE HELD OFF ON ISSUING A FREEZE WARNING ATTM TO ALLOW DAY
SHIFT TO FURTHER REFINE OVERNIGHT TEMPS. MUCH COLDER READINGS
EXPECTED FRIDAY NIGHT WITH MINS IN THE 20S ALL BUT NEAR THE COAST.
DRY WEATHER WILL PERSIST INTO THE WEEKEND AS 2RY FRONT CROSSES THE
REGION ON SATURDAY BUT WITH ANY REASONABLE MOISTURE REMAINING WELL
TO OUR NORTH.

LONGER-RANGE MODELS HAVE FALLEN OUT OF AGREEMENT ON TIMING OF NEXT
SYSTEM AS GFS HAS PUSHED AHEAD OF THE ECMWF. FOR NOW HAVE GONE
WITH THE SLOWER EUROPEAN WHICH BRINGS THE FRONT...AND BEST CHANCE
FOR RAIN...ACROSS THE AREA ON MONDAY. TEMPS BEHIND THIS SYSTEM
LOOK TO BE A LITTLE WARMER WITH MORE OF A GREAT LAKES ORIGIN...
ALTHOUGH LOWS WILL STILL BE AROUND FREEZING FOR THE NRN ZONES
ON WEDNESDAY MORNING.

MARINE...
SCA CONDITIONS ARE EXPECTED OVER THE COASTAL WATERS BEGINNING THIS
EVENING...OR JUST BEYOND THE CRITERIA WINDOW...AS STRONG NRLY FLOW
DEVELOPS BEHIND THE FRONT. HAVE INSERTED CAUTION WORDING FOR THIS
AFTERNOON IN THE CWF AS WIND SPEEDS ARE EXPECTED TO INCREASE TO
15-20 KNOTS WITHIN THE 12 HOUR WINDOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  62  35  50  28  58 /  40  20   0   0   0
KBPT  63  35  51  29  58 /  40  20   0   0   0
KAEX  57  31  48  27  55 /  50  30   0   0   0
KLFT  62  37  49  30  57 /  40  30   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 20, 5:28 AM CST, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
528 AM CST THU JAN 20 2011

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180>182-201-215-216-211130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
528 AM CST THU JAN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
PATCHY FOG WILL CONTINUE TO AFFECT PORTIONS OF THE AREA THIS
MORNING AS GULF MOISTURE CONTINUES TO INCREASE OVER THE LOWER
LEVELS OF THE ATMOSPHERE. A COLD FRONT WILL MOVE INTO THE FORECAST
AREA THIS AFTERNOON AND CROSS THROUGH THIS EVENING...ACCOMPANIED
BY SCATTERED SHOWERS. STRONG OFFSHORE WINDS CAN BE EXPECTED BEHIND
THE FRONT OVER THE COASTAL WATERS...AND A SMALL CRAFT ADVISORY IS
LIKELY TO BE ISSUED FOR TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
DRY WEATHER BEHIND THE FRONT IS ON TAP FOR FRIDAY AND SATURDAY AS
HIGH PRESSURE BUILDS OVER THE REGION. VERY COLD CONDITIONS ARE
EXPECTED FOR FRIDAY NIGHT AND SATURDAY MORNING WITH ALL BUT THE
COAST LIKELY TO SEE LOWS IN THE 20S. RAIN CHANCES RETURN ON SUNDAY
AHEAD OF ANOTHER FRONTAL BOUNDARY...FORECAST TO CROSS THE AREA ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

25

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 4:18 PM CSTLow Water AdvisoryLCH20 hr
Jan 20, 4:27 PM CSTFreeze WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more12 hr
Jan 20, 4:27 PM CSTWind AdvisoryLCHLafayette, Saint Martin12 hr

Nearby

Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.